U.S. doctors online nowAsk doctors free
A 19-year-old male asked:

My gp said that i have tree mould allergy. he gave me prednisolone to settle my cough. all night after i took them, i didn't sleep and was hallucinating. what should i do?

3 doctor answers5 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Steroid side effect: Sleep with your windows closed, use your air conditioning and take an antihistamine at night rather than steroids. If necessary you can take another anti histamine in the morning.
Dr. Cornelia Franz
Specializes in Pediatrics
Other options: Include salt water (use a sterile saline product like ayr or little noses or ocean nose drops) daily to itrrigate your nose. Avoid dairy as it can thicken phlegm. Products like umcka, elderberry, quercitin may help. Consider finding a chinese medicine practitioner or homeapthic doctor as well.
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Seek other options: This time of year in much of the us is tree pollen season so the diagnosis is probably correct and the symptoms you describe are well recognized from steroids. For those reasons and other more severe possible consequences as well as the availability of multiple other short and long term therapies with much safer side effects profiles oral or injectable steroids are no longer preferred treatments.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.